Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I was having collic and heavy bleeding when I have my period

Hi, my name is doctor presribed me to take primolut pills because i was having collic and heavy bleeding when i have my period. He told me to take it from day 15 aftermy period until day 25. But i took it for only four days because i forget to take it. i started taking it on the 31st Mar until im having my period on the 11th April. Is it okay or is it because i had stopped taking it?

Asked On : Sun, 11 Apr 2010
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

It is not ok to miss just pills. The problem is that you are not serious about your health. Set alarms in that case to take such medicines. Now report back to your doctor and speak about it. You shall be put on a new regime again.

Answered: Thu, 15 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor